# SDR VNAA202202181111

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 16,289 hours, 14,684 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980029
- Part serial: IN01685
- Condition: Unserviceable
- Location: 100
- Part time: 16,279 hours, 14,677 cycles
- Component: Controller
- Component part number: GG670980029
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D, G

## Discrepancy

DURING CLIMB AT FL 200 THE CREW RECEIVED A CABIN ALT WARNING MESSAGE. THE OXYGEN MASKS FELL AND THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW. THEY HELD FOR QUITE SOME TIME TO BURN OFF GAS SO THEY DID NOT LAND OVERWEIGHT. TRUCKS ROLLED. THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. THE PASSENGERS DID NOT BRACE. NO PHYSICAL INJURIES. REMOVED AND REPLACED CPC PANEL, CPC1, AND CPC2 IAW CRJ 900 AMM 21-33-01-000/400-801 A01 PSA + AMM 21-31-04-000/400-801 A01. ALL OPS TEST GOOD AT THIS TIME. MANUALLY PRESSURIZED/ DEPRESSURIZED IAW CRJ 900 AMM 21-31-00-710-802 A01. OPS CK GOOD
